Bulletin of the American Mathematical Society

On rearrangements of Walsh-Fourier series and Hardy-Littlewood type maximal inequalities

Wo-Sang Young

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 490-494.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535525

Mathematical Reviews number (MathSciNet)
MR0333571

Zentralblatt MATH identifier
0285.42020

Subjects
Primary: 42A56
Secondary: 42A20: Convergence and absolute convergence of Fourier and trigonometric series 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Young, Wo-Sang. On rearrangements of Walsh-Fourier series and Hardy-Littlewood type maximal inequalities. Bull. Amer. Math. Soc. 80 (1974), no. 3, 490--494. https://projecteuclid.org/euclid.bams/1183535525


Export citation

References

  • 1. L. A. Balašov, On series with respect to a Walsh system with monotone coefficients, Sibirsk. Mat. Ž. 12 (1971), 25-39=Siberian Math. J. 12 (1971), 18-28. MR 44 #1982.
  • 2. A. P. Calderón and A. Zygmund, A note on the interpolation of sublinear operators, Amer. J. Math. 78 (1956), 282-288. MR 18, 586.
  • 3. L. Carleson, On the convergence and growth of partial sums of Fourier series, Acta Math. 116 (1966), 135-157. MR 33 #7774.
  • 4. K. L. Chung, A course in probability theory, Harcourt, Brace and World, New York, 1968. MR 37 #4842.
  • 5. J. Gosselin and W. S. Young, On rearrangements of Vilenkin-Fourier series which preserve almost everywhere convergence (to appear).
  • 6. R. A. Hunt, On the convergence of Fourier series, Orthogonal Exansions and their Continuous Analogues (Proc. Conf., Edwardsville, Ill., 1967), Southern Illinois Univ. Press, Carbondale, Ill., 1968, pp. 235-255. MR 38 #6296.
  • 7. R. A. Hunt, Almost everywhere convergence of Walsh-Fourier series of L2 functions, Actes, Congrès Intern. Math. 1970 (2), 655-661.
  • 8. K. H. Moon, Maximal functions related to certain linear operators, Doctoral Dissertation, Purdue University, West Lafayette, Ind., 1972.
  • 9. P. Sjölin, An inequality of Paley and convergence a.e. of Walsh-Fourier series, Ark. Mat. 7 (1969), 551-570. MR 39 #3222.
  • 10. E. M. Stein, Topics in harmonic analysis related to the Littlewood-Paley theory, Ann. of Math. Studies, no. 63, Princeton Univ. Press, Princeton, N.J.; Univ. of Tokyo Press, Tokyo, 1970. MR 40 #6176.
  • 11. W. S. Young, Maximal inequalities and almost everywhere convergence, Doctoral Dissertation, Purdue University, West Lafayette, Ind., 1973.
  • 12. W. S. Young, On the a.e. convergence of Walsh-Kaczmarz-Fourier series, Proc. Amer. Math. Soc. (to appear).